# SDR CALA2019071301186

- Difficulty date: July 12, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 63,922 hours, 27,090 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Defective
- Location: E&E Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD AVIONICS DISPLAYED ON UPPER ECAM SCREEN. - DOOR IINDICATION WAS RIGHT FORWARD DOOR. APPROVED FOR MEL 5270CB COMPLIED THE PROXIMITY SENSOR OF RH FWD AVIONICS DOOR WAS REPLACED IAW AMM 52-71-14-000-001-A REMOVAL, AMM 52-71-14-400-001-A INSTALLATION, OP TEST OK.
